# SDR IPXA2176507

- Difficulty date: December 19, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752015
- Part serial: 06282H4871
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS WINDSHIELD SHATTERED.  EMERGENCY DECLARED.  R & R LT WINDSHIELD IAW AMM 56-11-11-0401.
